| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging the pump was not delivering insulin correctly because they "could not see insulin coming out".There is no indication the alleged product issue caused or contributed to an adverse event.This issue is being reported as an issue with the pump not performing as intended with regards to the history or the settings may result in over or under delivery.
Additional Manufacturer Narrative
Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Device analysis: the device was returned and investigation completed on 25-jul-2019 with the following findings: on investigation, the pump was returned without damage.The pump powered on normally and was exercised for 12 hours without any malfunction.Investigation did not duplicate the complaint and the pump was found to be operating as intended.Investigation did not duplicate the complaint.